# SDR VSTA9602002

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310VA
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: MS250081
- Condition: Failed
- Location: Start Lever
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WOULD NOT START.  FOUND BAD SWITCH IN THROTTLE QUAD.  REMOVED AND REPLACED START SWITCH IN QUAD.
